Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 145, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 14, 2015, 10:46 PM CDT for 4 counties in Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 10:46 PM CDT (03:46 UTC)
- Expired
- Jul 14, 2015, 11:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 40 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
454
WUUS54 KOHX 150346
SVROHX
TNC111-159-165-169-150430-
/O.NEW.KOHX.SV.W.0145.150715T0346Z-150715T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1130 PM CDT
* AT 1044 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF PORTLAND TO 7 MILES SOUTHEAST
OF SCOTTSVILLE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 1038 PM CDT...TREES WERE BLOWN DOWN
IN SCOTTSVILLE KENTUCKY WITH THESE STORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAFAYETTE AROUND 1045 PM CDT.
GALLATIN...RED BOILING SPRINGS AROUND 1110 PM CDT.
HARTSVILLE AROUND 1125 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MITCHELLVILLE...BLEDSOE CREEK STATE PARK...DIXON SPRINGS...PLEASANT
SHADE...COTTONTOWN...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3662 8579 3661 8580 3642 8583 3634 8583
3632 8584 3633 8620 3634 8621 3634 8622
3635 8623 3634 8635 3636 8636 3636 8637
3634 8639 3634 8653 3659 8659 3663 8656
3665 8651
TIME...MOT...LOC 0344Z 319DEG 37KT 3669 8658 3667 8610
HAIL...0.88IN
WIND...60MPH
$$
SHAMBURGER3 follow-up statements
505
WWUS54 KOHX 150403
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1103 PM CDT TUE JUL 14 2015
TNC111-159-165-169-150430-
/O.CON.KOHX.SV.W.0145.000000T0000Z-150715T0430Z/
SMITH TN-SUMNER TN-TROUSDALE TN-MACON TN-
1103 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN SMITH...SUMNER...TROUSDALE AND MACON COUNTIES...
AT 1102 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PORTLAND TO NEAR WESTMORELAND TO 8 MILES SOUTH OF
RED BOILING SPRINGS...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CASTALIAN SPRINGS AROUND 1115 PM CDT.
HARTSVILLE AROUND 1115 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MITCHELLVILLE...BLEDSOE CREEK STATE PARK...DIXON SPRINGS...PLEASANT
SHADE...COTTONTOWN...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3662 8579 3661 8580 3642 8583 3634 8583
3632 8584 3633 8620 3634 8621 3634 8622
3635 8623 3634 8635 3636 8636 3636 8637
3634 8639 3634 8653 3659 8659 3663 8656
3665 8651
TIME...MOT...LOC 0402Z 334DEG 29KT 3655 8650 3652 8617 3641 8586
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER809
WWUS54 KOHX 150416
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1116 PM CDT TUE JUL 14 2015
TNC111-159-165-169-150430-
/O.CON.KOHX.SV.W.0145.000000T0000Z-150715T0430Z/
SMITH TN-SUMNER TN-TROUSDALE TN-MACON TN-
1116 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN SMITH...SUMNER...TROUSDALE AND SOUTHERN MACON
COUNTIES...
AT 1115 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALLATIN TO 7 MILES NORTH OF CARTHAGE...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN SMITH...SUMNER...TROUSDALE AND SOUTHERN MACON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...CASTALIAN SPRINGS...
MITCHELLVILLE...BLEDSOE CREEK STATE PARK...DIXON SPRINGS...PLEASANT
SHADE...COTTONTOWN...BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3646 8582 3642 8583 3634 8583 3632 8584
3633 8620 3634 8621 3634 8622 3635 8623
3634 8635 3636 8636 3636 8637 3634 8639
3634 8653 3659 8659 3663 8656 3665 8651
TIME...MOT...LOC 0415Z 335DEG 33KT 3640 8646 3636 8598
HAIL...0.75IN
WIND...60MPH
$$
SHAMBURGER050
WWUS54 KOHX 150423
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1123 PM CDT TUE JUL 14 2015
TNC111-159-165-169-150432-
/O.EXP.KOHX.SV.W.0145.000000T0000Z-150715T0430Z/
SMITH TN-SUMNER TN-TROUSDALE TN-MACON TN-
1123 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH...SUMNER...
TROUSDALE AND SOUTHERN MACON COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3646 8582 3642 8583 3634 8583 3632 8584
3633 8620 3634 8621 3634 8622 3635 8623
3634 8635 3636 8636 3636 8637 3634 8639
3634 8653 3659 8659 3663 8656 3665 8651
TIME...MOT...LOC 0419Z 319DEG 37KT 3640 8646 3636 8598
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 9:27 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 14, 9:27 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 927 PM CDT TUE JUL 14 2015 .MESOSCALE UPDATE... LINE OF CONVECTION WORKING DOWN ALONG THE KENTUCKY/TENNESSEE BORDER AT 02Z WILL CONTINUE TO SLIDE SOUTHWARD AND INTO NORTHERN MIDDLE TENNESSEE AND ACROSS THE UPPER CUMBERLAND REGION OVER THE NEXT HOUR. INCREASING MOISTURE FLUX CONVERGENCE STRETCHES FROM UPPER CUMBERLAND ALL THE WAY BACK INTO SOUTHEAST MISSOURI ALONG AN OUTFLOW BOUNDARY THAT HAS BEEN SLIPPING SOUTHWARD JUST AHEAD OF COOL FRONT. LARGE POSITIVE ENERGY EXIST ACROSS SOUTHERN KENTUCKY AND NORTHERN MIDDLE TENNESSEE THAT WAS NOT TAPPED BY PREVIOUS CONVECTIVE LINE THAT FORMED ALONG INTERSTATE 40 DURING THE AFTERNOON AND MOVED SOUTH. IN ADDITION...DEEP LAYER SHEAR REMAINS ON THE ORDER OF 40 TO 50 KNOTS ACROSS THIS AREA. THINK STRONG TO SEVERE STORMS ARE POSSIBLE IN MID STATE OVER THE NEXT 3 HOURS AND POSSIBLY AFTER MIDNIGHT AS STORMS DEVELOP AND MOVE SOUTHEAST DOWN INTO OUR AREA FROM KENTUCKY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Jul 14, 5:00 AM CDT, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE JUL 14 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-151000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO OCCUR WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES TODAY WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR LOCATIONS WEST OF THE CUMBERLAND PLATEAU REGION... AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY AFTERNOON THROUGH MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jul 14, 9:34 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
934 PM CDT TUE JUL 14 2015
TNZ009>011-031-033-034-150330-
MACON TN-OVERTON TN-JACKSON TN-FENTRESS TN-PICKETT TN-CLAY TN-
934 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PICKETT...FENTRESS...OVERTON...
CLAY...MACON AND JACKSON COUNTIES UNTIL 1030 PM CDT...
AT 933 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MOUNT PISGAH TO RED
BOILING SPRING...AND MOVING SOUTHEAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...LIVINGSTON...JAMESTOWN...CELINA...GAINESBORO...
BYRDSTOWN...RED BOILING SPRINGS...RED BOILING SPRING...ALLARDT...
GRANVILLE...RICKMAN...ASHLOCK...WOLF RIVER DOCK...BOLES...STANDING
STONE STATE PARK...WHITLEYVILLE...CRAWFORD...BUGTUSSLE...MOSS AND
PALL MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8488 3615 8491 3617 8503 3614 8509
3615 8521 3624 8542 3630 8547 3630 8550
3622 8556 3623 8574 3629 8585 3641 8583
3644 8617 3649 8622 3663 8621 3663 8523
3660 8479 3640 8466
TIME...MOT...LOC 0233Z 308DEG 42KT 3663 8483 3665 8589
SHAMBURGERLocal storm report, Jul 14, 10:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TORNADO 6 S BYRDSTOWN 36.48N 85.13W
07/14/2015 PICKETT TN NWS STORM SURVEY
EF1 TORNADO TOUCHED DOWN ON DALE HOLLOW LAKE SOUTH OF
BYRDSTOWN THEN MOVED SOUTHEAST ACROSS FAR SOUTHERN
PICKETT COUNTY INTO NORTHWESTERN FENTRESS COUNTY
CROSSING HIGHWAY 52 AND LIFTING PAST MANSON ROAD.
NUMEROUS TREES WERE BLOWN DOWN AND SEVERAL ROADS WERE
BLOCKED...INCLUDING HIGHWAY 52 AT MANSON ROAD WEST OF
JAMESTOWN. PATH LENGTH 7 MILES AND PATH WIDTH 300 YARDS.
MAX WINDS 95 MPH.
&&
EVENT NUMBER OHX1500713
SHAMBURGERLocal storm report, Jul 14, 10:02 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TORNADO 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN NWS STORM SURVEY
EF1 TORNADO TOUCHED DOWN NEAR DOUBLE SPRINGS ROAD AND
NASHVILLE HIGHWAY THEN MOVED SOUTHEAST. THREE HOMES AND
ONE BUSINESS WERE DAMAGED AND NUMEROUS TREES AND POWER
LINES WERE BLOWN DOWN. THE TORNADO LIFTED NEAR I-40 AND
PARK WEST DRIVE. PATH LENGTH 2.6 MILES AND PATH WIDTH
150 YARDS. MAX WINDS 105 MPH.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1500679
SHAMBURGERLocal storm report, Jul 14, 10:03 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 5 NE CELINA 36.60N 85.44W
07/13/2015 M1.00 INCH CLAY TN PUBLIC
WILLOW GROVE RESORT REPORTED QUARTER SIZED HAIL
0736 PM HAIL 6 NE CELINA 36.61N 85.42W
07/13/2015 M0.70 INCH CLAY TN PUBLIC
DIME SIZED HAIL REPORTED AT HOLLY CREEK RESORT ON DALE
HOLLOW LAKE
0746 PM TSTM WND DMG 5 NNE CELINA 36.61N 85.47W
07/13/2015 CLAY TN EMERGENCY MNGR
AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
OUT BUILDING.
0746 PM HAIL 5 NNE CELINA 36.61N 85.47W
07/13/2015 M1.00 INCH CLAY TN EMERGENCY MNGR
AT PEA RIDGE QUARTER SIZED HAIL AND LARGER REPORTED
ALONG WITH SEVERAL TREES DOWN AND STRUCTURAL DAMAGE TO
OUT BUILDING.
0146 PM TORNADO 6 S BYRDSTOWN 36.48N 85.13W
07/14/2015 PICKETT TN NWS STORM SURVEY
EF1 TORNADO TOUCHED DOWN ON DALE HOLLOW LAKE SOUTH OF
BYRDSTOWN THEN MOVED SOUTHEAST ACROSS FAR SOUTHERN
PICKETT COUNTY INTO NORTHWESTERN FENTRESS COUNTY
CROSSING HIGHWAY 52 AND LIFTING PAST MANSON ROAD.
NUMEROUS TREES WERE BLOWN DOWN AND SEVERAL ROADS WERE
BLOCKED...INCLUDING HIGHWAY 52 AT MANSON ROAD WEST OF
JAMESTOWN. PATH LENGTH 7 MILES AND PATH WIDTH 300 YARDS.
MAX WINDS 95 MPH.
0152 PM HAIL 11 SSW JAMESTOWN 36.28N 85.01W
07/14/2015 M1.75 INCH FENTRESS TN PUBLIC
GOLFBALL SIZED HAIL REPORTED IN GRIMSLEY
0157 PM HAIL 17 S JAMESTOWN 36.19N 84.94W
07/14/2015 M1.25 INCH FENTRESS TN PUBLIC
HALF DOLLAR SIZE HAIL REPORTED IN CLARKRANGE AND
COVERING THE GROUND
0157 PM FUNNEL CLOUD 11 SW JAMESTOWN 36.32N 85.08W
07/14/2015 FENTRESS TN EMERGENCY MNGR
FUNNEL CLOUD REPORTED IN THE MOODYVILLE AREA AND CLARK
MOUNTAIN MOVING SE
0200 PM TSTM WND DMG 5 NW CELINA 36.59N 85.57W
07/14/2015 CLAY TN EMERGENCY MNGR
TREE DOWN IN 2000 BLOCK OF HIGHWAY 52
0205 PM TSTM WND DMG 5 NE GALLATIN 36.42N 86.39W
07/14/2015 SUMNER TN FACEBOOK
TREES DOWN ON HIGHWAY 31E BETWEEN GALLATIN AND BETHPAGE
0206 PM HAIL 1 S JAMESTOWN 36.42N 84.94W
07/14/2015 M1.00 INCH FENTRESS TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED DOWNTOWN JAMESTOWN.
0217 PM HAIL 2 S JAMESTOWN 36.40N 84.94W
07/14/2015 M0.70 INCH FENTRESS TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
OBSERVED.
0217 PM FUNNEL CLOUD 2 S JAMESTOWN 36.40N 84.94W
07/14/2015 FENTRESS TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED ALONG WITH FUNNEL CLOUD
OBSERVED.
0218 PM TSTM WND DMG N LIVINGSTON 36.39N 85.33W
07/14/2015 OVERTON TN EMERGENCY MNGR
MULTIPLE POWER LINES DOWN ALONG WITH POWER OUTAGES AND
TREES DOWN ACROSS OVERTON COUNTY.
0221 PM HAIL E FRANKLIN 35.93N 86.84W
07/14/2015 M1.00 INCH WILLIAMSON TN TWITTER
QUARTER SIZE HAIL REPORTED AT OLD NATCHEZ TRACE COUNTRY
CLUB
0221 PM HAIL W FRANKLIN 35.93N 86.84W
07/14/2015 M1.75 INCH WILLIAMSON TN TWITTER
GOLF BALL SIZED HAIL REPORTED AT OLD NATCHEZ TRACE
COUNTRY CLUB
0228 PM HAIL 3 SW BELLE MEADE 36.07N 86.89W
07/14/2015 M1.00 INCH DAVIDSON TN TWITTER
QUARTER PLUS SIZED HAIL REPORTED AT PERCY WARNER PARK
0230 PM HAIL E COOKEVILLE 36.16N 85.51W
07/14/2015 M1.00 INCH PUTNAM TN BROADCAST MEDIA
QUARTER SIZED HAIL REPORTED NEAR COOKEVILLE.
0231 PM HAIL 6 WSW BRENTWOOD 35.96N 86.89W
07/14/2015 M1.75 INCH WILLIAMSON TN TWITTER
GOLF BALL SIZED HAIL REPORTED BY A TV MET NEAR
GRASSLAND
0236 PM WALL CLOUD 4 N FRANKLIN 35.99N 86.84W
07/14/2015 WILLIAMSON TN TRAINED SPOTTER
WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
OBSERVERS AROUND THE COOL SPRINGS AREA
0236 PM FUNNEL CLOUD 4 N FRANKLIN 35.99N 86.84W
07/14/2015 WILLIAMSON TN TRAINED SPOTTER
WALL CLOUD AND FUNNEL CLOUD REPORTED BY NUMEROUS
OBSERVERS AROUND THE COOL SPRINGS AREA
0237 PM TSTM WND DMG 4 S DICKSON 36.02N 87.38W
07/14/2015 DICKSON TN TWITTER
TREES REPORTS DOWN AROUND THE TOWN OF DICKSON
0245 PM HAIL W MONTEREY 36.13N 85.24W
07/14/2015 M1.00 INCH PUTNAM TN TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN MONTEREY
0245 PM HAIL ALGOOD 36.20N 85.45W
07/14/2015 E1.75 INCH PUTNAM TN FACEBOOK
PHOTOS FROM FACEBOOK SHOW GOLF BALL SIZE HAIL IN ALGOOD
0249 PM FUNNEL CLOUD 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED ALONG HIGHWAY 70 AT DOUBLE
SPRINGS ROAD WEST OF COOKEVILLE.
0249 PM TORNADO 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN NWS STORM SURVEY
EF1 TORNADO TOUCHED DOWN NEAR DOUBLE SPRINGS ROAD AND
NASHVILLE HIGHWAY THEN MOVED SOUTHEAST. THREE HOMES AND
ONE BUSINESS WERE DAMAGED AND NUMEROUS TREES AND POWER
LINES WERE BLOWN DOWN. THE TORNADO LIFTED NEAR I-40 AND
PARK WEST DRIVE. PATH LENGTH 2.6 MILES AND PATH WIDTH
150 YARDS. MAX WINDS 105 MPH.
0250 PM HAIL COOKEVILLE 36.16N 85.51W
07/14/2015 E2.50 INCH PUTNAM TN FACEBOOK
FACEBOOK PHOTO OF TENNIS BALL SIZE HAIL IN COOKEVILLE
0250 PM HAIL COOKEVILLE 36.16N 85.51W
07/14/2015 E3.00 INCH PUTNAM TN BROADCAST MEDIA
WKRN-TV PHOTOS SHOW HAIL RANGING FROM GOLF BALL TO
LARGE APPLE SIZE FELL IN COOKEVILLE
0250 PM LIGHTNING 3 NW BRENTWOOD 36.02N 86.82W
07/14/2015 WILLIAMSON TN EMERGENCY MNGR
LIGHTNING STRUCK A HOME AND STARTED A FIRE AT 505
GRANNY WHITE PIKE.
0251 PM TSTM WND DMG 2 NW LEBANON 36.23N 86.35W
07/14/2015 WILSON TN EMERGENCY MNGR
TREES UPROOTED AND POWER LINES DOWN NEAR LEBANON NEAR
COLES FERRY ROAD AND BEREA CHURCH ROAD AND ACADEMY ROAD
0253 PM FUNNEL CLOUD 3 SE LEBANON 36.18N 86.28W
07/14/2015 WILSON TN TRAINED SPOTTER
FUNNEL CLOUD REPORTED SE OF LEBANON
0253 PM TSTM WND DMG 1 N BRENTWOOD 36.01N 86.79W
07/14/2015 WILLIAMSON TN TWITTER
SEVERAL LARGE TREES UPROOTED AT TURNER FARM
0255 PM TSTM WND DMG BRENTWOOD 36.00N 86.79W
07/14/2015 WILLIAMSON TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE CITY
INCLUDING ON HEATHROW BLVD...STEWART LANE...AND
MEADOWLARK LANE.
0256 PM HAIL N BELLEVUE 36.08N 86.93W
07/14/2015 M1.00 INCH DAVIDSON TN TWITTER
ONE INCH PLUS HAIL REPORTED IN RIVERWALK SUBDIVISION IN
BELLEVUE
0257 PM TSTM WND DMG 4 S LEBANON 36.15N 86.32W
07/14/2015 WILSON TN EMERGENCY MNGR
TREES AND POWER LINES DOWN AROUND THE ROCKY VALLEY ROAD
AREA
0300 PM TSTM WND DMG 4 W COOKEVILLE 36.16N 85.58W
07/14/2015 PUTNAM TN 911 CALL CENTER
MULTIPLE LARGE TREES DOWN WITH SHED AND BARN DAMAGED
AROUND THE HAWKINS CRAWFORD ROAD AND STRUCTURAL DAMAGE
TO HOME NEAR PROSPERITY DRIVE
0300 PM TSTM WND DMG 5 NNW CENTERVILLE 35.86N 87.47W
07/14/2015 HICKMAN TN TWITTER
POWER OUTAGES WITH DIME SIZE HAIL
0300 PM TSTM WND DMG 6 NE WATERTOWN 36.17N 86.08W
07/14/2015 SMITH TN TWITTER
TREES DOWN IN GRANT COMMUNITY
0301 PM HAIL ALGOOD 36.20N 85.45W
07/14/2015 E0.88 INCH PUTNAM TN TRAINED SPOTTER
0303 PM TSTM WND DMG 2 ENE BELLE MEADE 36.11N 86.83W
07/14/2015 DAVIDSON TN TWITTER
WIDESPREAD WIND DAMAGE OCCURRED ACROSS SOUTHWEST
NASHVILLE. TREES WERE BLOWN DOWN AND BLOCKED ALL
WESTBOUND LANES OF WEST END AVENUE NEAR I-440. A TREE
WAS BLOWN DOWN AT WOODMONT BLVD AND VALLEY BROOK ROAD.
POWER LINES WERE BLOWN DOWN ON ALABAMA AVE. TREES
BLOCKED COMPTON ROAD.
0304 PM TSTM WND DMG 1 N BELLE MEADE 36.11N 86.86W
07/14/2015 DAVIDSON TN TWITTER
TREE DOWN IN THE 300 BLOCK OF BELL MEADE BLVD
0305 PM TSTM WND DMG 10 NW LEBANON 36.31N 86.45W
07/14/2015 WILSON TN EMERGENCY MNGR
POWER LINES AND TREES DOWN ALONG DOUBLE LOG CABIN ROAD
0305 PM TSTM WND DMG 2 NNE LA VERGNE 36.03N 86.55W
07/14/2015 RUTHERFORD TN TWITTER
3 TREES BLOWN DOWN WITH ONE ON A HOUSE AT STONES RIVER
ROAD AT LAVERGNE LANE
0307 PM TSTM WND DMG 3 SE BELLE MEADE 36.07N 86.82W
07/14/2015 DAVIDSON TN EMERGENCY MNGR
THREE TO FOUR HOMES DAMAGED BY UPROOTED LARGE TREES IN
THE BELLE MEADE AND FOREST HILLS AREAS.
0307 PM TSTM WND DMG 3 SW NASHVILLE 36.14N 86.82W
07/14/2015 DAVIDSON TN TWITTER
NUMEROUS TREES AND POWER LINES DOWN ALONG THE WEST END
CORRIDOR IN MIDTOWN NASHVILLE...INCLUDING ONE TREE ON
VANDERBILT CAMPUS.
0308 PM TSTM WND DMG 1 WSW BERRY HILL 36.11N 86.78W
07/14/2015 DAVIDSON TN EMERGENCY MNGR
2 HOMES DAMAGED BY FALLEN TREES ON MARENGO LANE
0308 PM TSTM WND DMG 1 WSW BERRY HILL 36.11N 86.78W
07/14/2015 DAVIDSON TN EMERGENCY MNGR
LARGE TREE DOWN BLOCKING ROBIN ROAD
0310 PM TSTM WND DMG 1 WNW BERRY HILL 36.13N 86.78W
07/14/2015 DAVIDSON TN EMERGENCY MNGR
TREE DOWN ON A CHURCH ON 9TH AVENUE SOUTH
0318 PM TSTM WND DMG 4 SW NASHVILLE 36.13N 86.84W
07/14/2015 DAVIDSON TN TWITTER
TREES AND POWER LINES DOWN AT THE WOODMONT BLVD AND
VALLEY BROOK ROAD AND ALONG ALABAMA AVE IN WEST
NASHVILLE
0325 PM TSTM WND GST 3 E SMITHVILLE 35.96N 85.77W
07/14/2015 M74 MPH DE KALB TN TWITTER
MEASURED ON HOME WEATHER STATION
0325 PM TSTM WND DMG 3 E SMITHVILLE 35.96N 85.77W
07/14/2015 DE KALB TN TWITTER
TREES DOWN ON ADCOCK CEMETERY ROAD
0330 PM TSTM WND DMG 7 SE SMITHVILLE 35.89N 85.72W
07/14/2015 DE KALB TN TWITTER
NUMEROUS TREES DOWN IN THE JEFFERSON ROAD AREA
0334 PM TSTM WND DMG S LA VERGNE 36.00N 86.57W
07/14/2015 RUTHERFORD TN TWITTER
TREE DOWN IN LAKE FORREST ESTATES AREA
0354 PM TSTM WND DMG 5 NW SMYRNA 36.03N 86.58W
07/14/2015 DAVIDSON TN TWITTER
TREE DOWN ON RESIDENCE ALONG LAVERGNE LANE
0400 PM TSTM WND DMG 9 NW MCMINNVILLE 35.78N 85.89W
07/14/2015 WARREN TN 911 CALL CENTER
REPORTS OF TREES DOWN ALONG OLD NASHVILLE HWY
SHELBYVILLE ROAD AND SHORT MOUNTAIN AT WEST GREEN HILL
ROAD
0400 PM TSTM WND DMG 8 NNE CENTERTOWN 35.84N 85.86W
07/14/2015 WARREN TN EMERGENCY MNGR
ROOF BLOWN OFF BARN AT WEST GREEN HILL ROAD AND
CAMPBELL ROAD
0401 PM TSTM WND DMG 7 W SPARTA 35.93N 85.60W
07/14/2015 WHITE TN AMATEUR RADIO
TREES DOWN ON POWER LINES BLOCKING ROAD ON WILL
THOMPSON ROAD
0407 PM TSTM WND DMG 8 WNW SPARTA 35.98N 85.61W
07/14/2015 WHITE TN FIRE DEPT/RESCUE
NUMEROUS REPORTS OF MULTIPLE TREES DOWN IN THE WEST END
OF WHITE COUNTY
0453 PM HAIL 2 E MANCHESTER 35.47N 86.05W
07/14/2015 E0.88 INCH COFFEE TN FACEBOOK
0500 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/14/2015 COFFEE TN TWITTER
LARGE TREE DOWN AT RIDDLE ROAD AND HIGHWAY 55
INTERSECTION
0515 PM TSTM WND DMG 5 SE MANCHESTER 35.42N 86.01W
07/14/2015 COFFEE TN TWITTER
TREES SNAPPED AND UPROOTED ON LOVE LANE ROAD IN
HILLSBORO
0515 PM TSTM WND DMG 5 SE MANCHESTER 35.42N 86.02W
07/14/2015 COFFEE TN TWITTER
NUMEROUS TREES DOWN ON HOUSES IN THE LIMBO ROAD AREA OF
HILLSBORO
0533 PM TSTM WND DMG 6 W LAWRENCEBURG 35.24N 87.45W
07/14/2015 LAWRENCE TN EMERGENCY MNGR
TREES DOWN ON BEALER ROAD AND DUGOUT ROAD. LARGE TREE
LIMB DOWN ON WINFALL ROAD.
0545 PM TSTM WND GST 10 SW COLLINWOOD 35.07N 87.87W
07/14/2015 E60 MPH WAYNE TN TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WIND GUST IN SOUTHERN WAYNE
COUNTY. REPORT RELAYED BY EMERGENCY MANAGER.
&&
EVENT NUMBER OHX1500652 OHX1500649 OHX1500650 OHX1500651 OHX1500713
OHX1500653 OHX1500654 OHX1500656 OHX1500699 OHX1500707 OHX1500655
OHX1500657 OHX1500658 OHX1500666 OHX1500659 OHX1500660 OHX1500661
OHX1500665 OHX1500662 OHX1500663 OHX1500664 OHX1500681 OHX1500667
OHX1500698 OHX1500668 OHX1500679 OHX1500687 OHX1500708 OHX1500712
OHX1500669 OHX1500670 OHX1500694 OHX1500711 OHX1500672 OHX1500673
OHX1500675 OHX1500700 OHX1500701 OHX1500674 OHX1500702 OHX1500676
OHX1500677 OHX1500710 OHX1500682 OHX1500703 OHX1500689 OHX1500690
OHX1500692 OHX1500678 OHX1500704 OHX1500705 OHX1500706 OHX1500680
OHX1500684 OHX1500686 OHX1500691 OHX1500683 OHX1500685 OHX1500697
OHX1500688 OHX1500696 OHX1500709 OHX1500693 OHX1500695
SHAMBURGERSpecial weather statement, Jul 14, 10:07 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1007 PM CDT TUE JUL 14 2015
TNZ031>034-065-066-150400-
PUTNAM TN-CUMBERLAND TN-OVERTON TN-WHITE TN-JACKSON TN-FENTRESS TN-
1007 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...CUMBERLAND...
SOUTHWESTERN FENTRESS...OVERTON...WHITE AND JACKSON COUNTIES UNTIL
1100 PM CDT...
AT 1006 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
LIVINGSTON...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...LIVINGSTON...GAINESBORO...
FAIRFIELD GLADE...ALGOOD...MONTEREY...BAXTER...CRAB ORCHARD...
PLEASANT HILL...DOYLE...SLATE SPRINGS...VIRGIN FALLS STATE NATURAL
AREA...GRANVILLE...RICKMAN...BURGESS FALLS STATE PARK...CRAWFORD...
HAMPTONS CROSSROADS AND LAKE TANSI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3583 8477 3575 8502 3577 8525 3581 8528
3582 8527 3581 8553 3579 8552 3583 8568
3583 8565 3600 8564 3607 8576 3613 8581
3622 8578 3628 8584 3641 8583 3639 8505
3615 8491 3600 8472 3591 8468
TIME...MOT...LOC 0306Z 331DEG 34KT 3635 8584 3633 8519
SHAMBURGERSpecial weather statement, Jul 14, 10:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 PM CDT TUE JUL 14 2015
TNZ008>010-029>031-150415-
TROUSDALE TN-SUMNER TN-MACON TN-SMITH TN-JACKSON TN-CLAY TN-
1016 PM CDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...WESTERN CLAY...SUMNER...
TROUSDALE...MACON AND JACKSON COUNTIES UNTIL 1115 PM CDT...
AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MEMPHIS JUNCTION TO RED
BOILING SPRING...AND MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LAFAYETTE...CARTHAGE...GAINESBORO...HARTSVILLE...
HENDERSONVILLE...PORTLAND...WESTMORELAND...RED BOILING SPRINGS...RED
BOILING SPRING...SOUTH CARTHAGE...MITCHELLVILLE...GRANVILLE...BLEDSOE
CREEK STATE PARK...BOLES...DIXON SPRINGS...COTTONTOWN...
WHITLEYVILLE...BUGTUSSLE AND PLEASANT SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3662 8565 3640 8550 3629 8549 3622 8557
3625 8578 3621 8581 3617 8580 3626 8612
3630 8614 3635 8623 3630 8626 3635 8627
3631 8636 3636 8636 3633 8646 3628 8652
3632 8655 3664 8656 3665 8645
TIME...MOT...LOC 0315Z 325DEG 34KT 3692 8666 3656 8573
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:34 PM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 56 min |
| Jul 14, 10:07 PM CDT | Special Weather Statement | OHX | Cumberland, Jackson, Overton, Putnam, White | 53 min |
| Jul 14, 10:16 PM CDT | Special Weather Statement | OHX | Jackson, Macon, Smith, Sumner, Trousdale | 59 min |
| Jul 14, 10:52 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon | 113 min |
| Jul 14, 11:25 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 50 min |
| Jul 14, 11:28 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 62 min |
| Jul 15, 12:18 AM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Wilson | 42 min |
| Jul 15, 1:01 AM CDT | Special Weather Statement | OHX | Williamson | 44 min |
| Jul 15, 1:02 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Rutherford, Warren | 43 min |
| Jul 15, 1:31 AM CDT | Special Weather Statement | OHX | Humphreys | 44 min |
| Jul 15, 9:35 AM CDT | River Flood Advisory | OHX | Montgomery | 4 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.